# SDR CA020510016

- Difficulty date: April 27, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,163 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961C
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE INDICATING SYS & PARAMETERS WERE OP NORMALLY.AT 164.1 HRS OF OP, A CYLINDER DIFFERENTIAL CHECK WAS CARRIED OUT. ALL CYLINDERS WERE FOUND TO BE IN 60/80 RANGE. A/C CONTINUED TO FLY & AT 260.6 HRS OF OP, A 2ND DIFFERENTIAL CHECK SHOWED READINGS OF LOW 50'S WITH ONE CYLINDER 24/80. 2 CYLINDERS SHOWED EXHAUST VALVE LEAKS. TCM WAS CONTACTED & ALL CYLINDERS WERE REMOED & SENT TO A REPAIR STATION FOR INVESTIGATION. THOSE CYLINDERS WERE REPAIRED & INSTALLED. A/C WAS GROUND RUN & TEST FLOWN, PRODUCING ADEQUATE POWER IN ALL FLT CONDITIONS.
